# SDR SWAA2014011324004

- Difficulty date: January 2, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 38,513 hours, 22,199 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: 06864C
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED CB INOPERATIVE.  R & R FUEL CROSS FEED VLV IAW MM.
